# SDR 9702811152

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- Engine: Pwa JT9D20J
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F, J

## Discrepancy

DURING CLIMB, THE NR 3 ENIGNE FIRE INDICATION ILLUMINATED.  SHUT DOWN ENGINE AND FIRE BOTTLE DISCHARGED.  DUMPED 16,800 LBS AND RETURNED TO LAX.  AIRCRAFT TO BE FERRIED TO MSP.
